# SDR 05FDEA03593

- Difficulty date: October 31, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT FRAME HAS CORROSION STA 1030 RBL 18 IN.  REMOVED   CORROSION FROM SURFACE IAW SRM 51-10-6.  ID MAT BEFORE 0.063 AFTER 0.060 FOUND TO BE WITHIN LIMITS IAW SRM 53-10-10 FIG 1.  TREATED AND PRIMED SRM 51-10-2.
